# SDR ASAA2017021119890

- Difficulty date: February 11, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 37,952 hours, 11,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A75051
- Condition: Corroded
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL AT BS 727A - 727B, STRINGER 25L IS CORRODED ON THE LOWER SIDE.  ACFT GROUNDED.  BLENDED THE CORROSION ON THE INTERCOSTAL AND FOUND IT TO BE OUT OF LIMITS IAW SRM 53-60-53-1A.   INSTALLED A NEW INTERCOSTAL IAW SRM 51-40-02-0G-0.
